On the structure of subelliptic operators
Doklady Akademii Nauk, Tome 198 (1971) no. 6, pp. 1259-1262
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_6_a1,
author = {Yu. V. Egorov},
title = {On the structure of subelliptic operators},
journal = {Doklady Akademii Nauk},
pages = {1259--1262},
year = {1971},
volume = {198},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_6_a1/}
}
Yu. V. Egorov. On the structure of subelliptic operators. Doklady Akademii Nauk, Tome 198 (1971) no. 6, pp. 1259-1262. http://geodesic.mathdoc.fr/item/DAN_1971_198_6_a1/